# SDR AU000616

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage Main Pl
- Component: Fuselage Main Pl
- Stage of operation: LD
- How discovered: V
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR IMPACTED TWO EARTH MOUNDS ON LANDING.  GROUND INVESTIGATION FOUND SKIN RIPPLES AND LOOSE RIVETS IN THE LOWER FUSELAGE AREA AT STN 60. TWO LOWER STRINGER ANGLES WERE ALSO FOUND TO BE CRACKED.  (X)
